How do your manic phases come

H

hello513

Well-known member
Joined
Jan 24, 2018
Messages
67
#1
I ask because I am schizo effective with 3 diagnoses one being bi polar and what I term my manic phases comes in waves of energy and anger and sometimes happiness.

I hear voices I think it is bi polar schizo effective currently I am on anti deppresants and I think I need to be put on mood stabilizers cause it makes the voices worse cause I think I am manic right now.


Any ways I am calling my doctor monday
 
H

hello513

Well-known member
Joined
Jan 24, 2018
Messages
67
#2
Clearly I have a mental illness but the 3 diagnoses are depression with psychotic tendencies bi polar schizo effective and schizophrenia pretty sure I ain the last one as I have only one symptom of it auditory hallucinations so I think I am down to 2.

I am becoming more and more convinced I am bi polar with a pre disposition to a depressive phase which is why I didn't recognize it.

But What they term manic is really how I think I feel on anti depressants like I could kick thors ass
 
J

jack black

Active member
Joined
Jun 2, 2019
Messages
37
Location
USA
#3
i'm pretty sure they will put you on antipsychotics. works both on mania and schizo. good luck and stay safe! mood stabilizers are good too, but more for prevention of mania/depression.
 
EddieH

EddieH

Well-known member
Joined
Oct 29, 2017
Messages
671
Location
Melbourne, Australia
#4
Sounds like you really need to see a physiatrist. For me doctors GPs haven't really had the authority to make major changes to my meds. Anyway good luck
 
H

hello513

Well-known member
Joined
Jan 24, 2018
Messages
67
#5
i'm pretty sure they will put you on antipsychotics. works both on mania and schizo. good luck and stay safe! mood stabilizers are good too, but more for prevention of mania/depression.

I am on anti psychotics in no way opposed to that in fact in favor its the anti deppresants I am questioning. in fact I want to be on anti psychotics have just recently requested and received more anti psychotics its the anti depressants I question here
 

Similar threads